It's been awhile...off my meds, am I asking for trouble?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Not2L8
Regular Member


Date Joined Apr 2010
Total Posts : 255
   Posted 8/31/2010 7:09 AM (GMT -7)   
Hi everyone,

I know it's been a couple months since I've been here. I've been out of town for awhile. My trip that was supposed to clear my head an give me time to focus on me, didn't work out so well.
I'm home now, feeling off....I ran out of my meds while I was gone so I kinda quit cold turkey. I never feel actually happy (not that I have in a while) more like I'm just here. I have these strange moments...I just get choked up and try my hardest to regain my composure before I start to cry. It's odd, last night my husband simply asked what contestants were on a tv show. When I went to tell him... I had to stop because I was about to start crying. Is it ok to feel this way? I keep thinking as long as the suicidal thoughts stay away...maybe I can work thru the rest. I know if they creep in, I have to get help. Am I wrong for thinking I can fight thru this without any assistance from pdoc's or meds? I know I'm not well....but am I really sick? Idk
BP was a new diagnosis for me earlier this year....has anyone felt what I feel?
Faith... is the art of holding on to things your reason once accepted, despite your changing moods.

Bipolar Disorder
Borderline Personality Disorder
PTSD
meds: pristq, lamotrigine, ambien cr, Xanax

nuts?
Regular Member


Date Joined Jul 2010
Total Posts : 21
   Posted 8/31/2010 7:34 AM (GMT -7)   
Hi,

I'm feeling a bit like that myself. I was watching some crappy television earlier, complete nonsense, and started crying and feeling guilty.........

Not2L8
Regular Member


Date Joined Apr 2010
Total Posts : 255
   Posted 8/31/2010 8:31 AM (GMT -7)   
I do feel different, being on the meds probably made that possible. My mental crash was so hard I didn't know If I could get thru it on my own. I went to visit my family in Florida for a couple months with my kids and have taken the semester off from school. I've noticed a change without the stress of school. Makes it easier to work thru the day to day. My husband is working harder to help things run smoothly which makes a world of difference too. He along with the rest of my family have been really concerned with my wellbeing. They support me taking a semester off as long as I go back next semester.
Faith... is the art of holding on to things your reason once accepted, despite your changing moods.

Bipolar Disorder
Borderline Personality Disorder
PTSD
meds: pristq, lamotrigine, ambien cr, Xanax

tortoise11
Veteran Member


Date Joined Jan 2010
Total Posts : 2896
   Posted 8/31/2010 8:47 AM (GMT -7)   
I'm glad things are looking up. You sound so much more calm that the last time you posted here!!

Yes, go back on meds. All it takes is one littel stressor to put you back into a cycle. I didn't believe it... and wow I was messed up. (back on meds now.)

The important thing to remember is that the more episodes you have, the more severe they get, the faster you will cycle and the harder it will be to treat!

Maybe this will give you a chance to try a different combination of medication to find something that suits you better.

(((hug)))
Bipolar 1
Borderline Personality Disorder
Post Traumatic Stress Disorder
Panic Disorder

Depakote, Abilify - FAIL; Seroquel - Epic Fail
Lamictal 150mg (up to 200mg soon), Klonopin 0.5mg as needed, starting Seroquel XR 50mg soon

mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 8/31/2010 9:27 AM (GMT -7)   
Hey there,

Welcome back! I recall you posting you were taking this trip, so glad you are back with us. Not glad you ran out of meds while you were away. Not a good thing. I know years ago when that happened to me, it landed me right into a huge episode with symptoms that I hadn't experienced before. I was questioning so much at that time.

I believe it would be best to go back on meds although I can't decide for you.

It sounds like your "real life" support system has improved. That is wonderful.

Keep us posted, go see pdoc :)

Hugs,
Mogs

puppett
New Member


Date Joined Aug 2010
Total Posts : 6
   Posted 8/31/2010 10:07 AM (GMT -7)   
Hi, I too have been where you are. I suggest you see your Dr and allow him to decide what is best to get you stabilized. Sometimes I have to make myself think of positive thoughts just to get through a day. I have a wonderful Dr, whom I trust completely. He thinks he has found the med that works best for me to stabilize my mood swings. Good luck. Maybe we can support each other.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:53 PM (GMT -7)
There are a total of 2,733,108 posts in 301,083 threads.
View Active Threads


Who's Online
This forum has 151235 registered members. Please welcome our newest member, johndoss.
389 Guest(s), 9 Registered Member(s) are currently online.  Details
jliggett69, Gemlin, waterbee, johndoss, Mexlyme, Meshawmama, Old Editor, Tall Allen, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer